Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On BP medicines, get spells of giddiness, breathing difficulty. Test reports normal. Suggestions?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4497 Questions
Hello doc...this is regarding my husband sudden giddiness and difficulty in breathing..he is pilot with indigo airlines,during his flying he got sudden guddiness for a split seconds,after that he was so anxious and he is admitted in the hospital . They took Ecg and echo cardiogram and also blood test regarding cardiac arrest...all the tests reports were normal but the doctor told to repeat after 6 hours... He is taking medicines for his blood pressure for 2 years...he is 34 years old.. Kindly give ur suggestions....
Posted Sun, 2 Jun 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 2 hours later
Hi friend,
Welcome to Health Care Magic

Apropos breathing -
He needs an X-ray chest; lung function tests and examination by Pulmonologist. It may be anxiety - but it is better investigated by the concerned specialist
Apropos Heart -
HOLTER (24 to 48 hour ambulatory monitoring) is done to analyse and plan for further management, if a routine ECG does not show. It may also detect silent (no symptom) ischemia.
TMT (Treadmill exercise ECG) is done to exclude Ischemia (reduced blood flow).
Apropos giddiness -
The body's balancing mechanism is in the inner ear. An ENT (Ear Nose Throat) specialist is the one to see. They have special tests to confirm or exclude the contribution of the ear.
If there are no clues, you have to be followed up by a neurologist.

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor